MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 2015

[Erythema after subcutaneous heparin treatment].

Brouns A J W M Anita, Jie K S G Asiong

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Heparin-induced skin lesions are common. The majority are delayed-type hypersensitivity reactions to heparin or other components of the injection fluid. Differentiation from heparin-induced thrombocytopenia (HIT) skin lesions is important. The Warkentin 4T's score is helpful for assessment of the risk of HIT.

CASE DESCRIPTION: A 36-year old female was treated with injections of tinzaparin for a deep vein thrombosis. After 16 days, she developed progressive thrombocytopenia and a skin lesion at one of the injection sites. She was diagnosed with "skin lesion consistent with HIT and caused by the use of low-molecular-weight heparin". The platelet count returned to normal and the severity of the skin lesion improved after replacement of tinzaparin with fondaparinux.

CONCLUSION

In patients with skin lesions suspected of being caused by the use of heparin, a complete blood count needs to be made as quickly as possible. With a 4T's score ≥ 4, it is recommended that a skin biopsy and a laboratory HIT-test are performed. Heparin should be replaced by alternative anticoagulants by way of precaution.

Для цитирования: Brouns A J W M Anita, Jie K S G Asiong. [Erythema after subcutaneous heparin treatment].. Nederlands tijdschrift voor geneeskunde. 2015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.